# SDR HEEA0011751

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6321 · Main Rotor Brake
- Part: Rotor Brake
- Part number: 206340301103
- Condition: Failed
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PUCK MISSING.
